# SDR AALA20110127DFW01

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 3,573 hours, 1,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT ON 14D INOPERATIVE.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY LIGHT AT 14D.  OPS CHECK NORMAL.
